# SDR C2XA00IA048

- Difficulty date: March 2, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722
- Condition: Misaligned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3664 - THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR POSITION A LIGHT ILLUMINATED INFLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE AFFECTED UPLOCK PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
